I was wondering if anyone has had this problem. I will have a large area of skin that burns, similar to a sunburn but no rash or burn. Even clothes irritate it. Then a few days later large bruises show up in that area. At first I thought I was going to get my first case of shingles but that's not the case. I'm puzzled, any ideas? It's on the upper half of my leg.
New skin issue for me
Posted 24 January 2013 - 12:47 PM
I've had similar experiences where it feels like my skin is burning, but I have not had bruises show up after. And it's only been on my legs. I don't know if it's a side effect or something else. I always forget to ask my onc about it.
Posted 25 January 2013 - 08:26 PM
I have it on the top of my foot, just a small patch but it does not turn into a black and blue mark. I too was going to ask my dr but i always forget!
Posted 26 January 2013 - 09:56 AM
When I first started Sprycel I had the burning sensation in my upper thighs, I believe I mentioned that in a post long ago. It never turned into a bruise though.
"You can't change the direction of the wind but you can adjust your sails."
DX 12/08; Gleevec 400mg; liver toxicity; Sprycel 100mg.; CCyR 4/10; MMR 8/10; Pleural Effusion 2/12; Sprycel 50mg. Maintaining MMR; 2/15 PCRU; 8/16 drifting in and out of undetected like a wave meeting the shore. Retired 12/23/2016! 18 months of PCRU, most recent at Mayo on 7/25/17 was negative at their new sensitivity reporting of 0.003.<p>
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users